MathSciNet Relay Station
MathSciNet bibliographic data
MR554379 49F10 (49F20 53A10)
Hardt, Robert; Simon, Leon Boundary regularity and embedded solutions for the oriented Plateau problem. Ann. of Math. (2) 110 (1979), no. 3, 439–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement